Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tazzor

Differin Post-Accutane

Recommended Posts

Hey everyone,

I finished accutane in mid October and I havn't had an active acne since, but I have A LOT of red marks + scar tissues forming. My dermatologist thinks Differin will help make things better.

My questions are:

- Will I get another IB when I start Differin? (I had a long 3 months IB while on Accutane, no way in hell i want to have that again)

- Is Differin 0.3% useful in battling red marks and scars? I don't have any active acne right now and Im afraid to make things worst.

Any help would be greatly appreciated! No replies in the Differin forum, hopefully I can get some responses here.

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×